# SDR DL76S992685

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Part number: 85
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR ARMED LIGHT ON LT FWD ATTND PANEL FAILED TO TEST.  RELAMPED, OPS CKS GOOD.
